In other random news, I've also become addicted to twitter. I've had a twitter account for quite some time now and never really understood the fascination until recently. I'm not one to update my facebook status much and I usually make fun of people who feel the need to divulge every single detail of their life via their status. But I feel like at least with twitter, people come there and expect random and trivial thoughts. When the Phillies Roy Halladay trade stuff was going down, I was on twitter constantly waiting to hear what people had to say and I think that's when I understood just how cool it is. It's a better forum for sharing both totally useless information and actual news stories as they break. My twitter is /sweener if you want to stalk me :) But please, follow me so I can follow you.
Also, my brother-in-law and sister, Nora, made a book for me on blurb.com with all of my blogs from the past year. It's really neat and resembles an actual book, complete with a picture of me on the back. They claim they didn't realize the color of the book they picked would be so brown-ish. But I think it adds character to a book with the title, "The Swollen Colon".
Anyway, in Crohn's-related business, I've been feeling okay. I was convinced for a couple days after my Tysabri infusion that it was working right away but it was more my head telling me I wanted to feel better. I think that's a good thing though because a few months ago I couldn't imagine myself being optimistic about anything treatment-wise. As much as I wanted to come on here and praise Tysabri as my next Remicade, I resisted. Really, I'm not sure what's going on. I just feel stuck in a rut. I'm not extremely ill and I am far from feeling like I could resume a normal life.
The good news is that I've felt comfortable enough this past week so drop my steroid dose down another 5 MG's and I will do the same again tomorrow. The week before I got my Tysabri I kept steady because I was feeling like absolute garbage. And as horrible as my energy is right now, I can deal with it. It's the intestinal symptoms that are the hard part. As long as they are manageable, I am comfortable decreasing the roids. So tomorrow I will be down to 20 MG, which is great because I expect some of the Prednisone side effects to diminish now.
Well, I think I took a long enough break to resume my Wii playing. My heart rate has gone down and I'm not all hyped up anymore. Who would have thought Mario could be so challenging?
Love Blurb, those books are so much fun, Mike made me one awhile back for valentines day or something.
I know Grace! How did I not know about this before? Now I'm sitting here thinking of all the other things I could be ordering...
Post a Comment